# SDR UALA2009071302048

- Difficulty date: July 13, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 43,494 hours, 5,145 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Plug
- Part number: 61441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL GUIDE STRIP INOP SEAT 43H.  REPLACED END PLUG, OP CHECK OKAY.
